# SDR NSVA2011300

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR TO UPPER FLANGE OF BOTTOM FRAME AT STA 272 TO BE CORRODED AND INSTALLED INCORRECTLY.  REF MM409#406777 AND TD 340-53-11-58.
